Couldn't find what you looking for?

TRY OUR SEARCH!

1) Weight Loss- I put Nuvaring in 3 weeks ago & 5 days ago I took it out so that i could get my period (&did) but within this 5 days i have lost 6 pounds. I am 19 years old & weighed 112 but weigh 106 as of today. It is not that I  feel disgustingly full, I just don't have any interest in food & when i do try to eat it is almost as if i get sick of eating, if that makes any sense?                                                                                                               2) Acne- I am drastically breaking out on my hairling & chest.                                             3) Mood Swings- I have extreme highs & lows in my mood to the point where find myself crying for little to no reason at all but then I am over the top loving & happy.                      I am just wondering if these side effects are normal to all birth controls or if I should considering switching to a new one

Loading...

User avatar
Health Guru
9583 posts
hi, nearly all types of contraception have some side effects mainly weight gain and depression so if yours is causing you to many problems it may be worth having a talk with your doctor and see if they can find a better solution with a different type :-)
Reply

Loading...